Singular integral operators in domains with corners in the plane
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1542-1552
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a6,
author = {V. B. Vasil'ev (Vasilyev)},
title = {Singular integral operators in domains with corners in the plane},
journal = {Differencialʹnye uravneni\^a},
pages = {1542--1552},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a6/}
}
V. B. Vasil'ev (Vasilyev). Singular integral operators in domains with corners in the plane. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1542-1552. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a6/